MAUDE Adverse Event Report: FLOWER ORTHOPEDICS DBA CONVENTUS FLOWER ORTHOPEDIC VARIABLE ANGLE LOCKING SCREW; SCREW, FIXATION, BONE

FLOWER ORTHOPEDICS DBA CONVENTUS FLOWER ORTHOPEDIC VARIABLE ANGLE LOCKING SCREW; SCREW, FIXATION, BONE
Model Number FRP 318
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was initiated on (b)(6) 2022 for an expired implant (frp 318 000 screw) that was implanted (expiry date 2022-04).

Brand Name
VARIABLE ANGLE LOCKING SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
FLOWER ORTHOPEDICS DBA CONVENTUS FLOWER ORTHOPEDIC
100 witmer rd
ste 280
horsham PA 19090
Manufacturer (Section G)
FLOWER ORTHOPEDICS DBA CONVENTUS FLOWER ORTHOPEDIC
100 witmer rd
ste 280
horsham PA 19090
Manufacturer Contact
amber thomas
100 witmer rd
ste 280
horsham, PA 19090
MDR Report Key15501137
Report Number3009996260-2022-00004
Device Sequence Number5415685
Product Code HWC
UDI-Device Identifier00840118100830
UDI-Public00840118100830
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K123562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Model NumberFRP 318
Device Lot Number2015000963
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2022
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR
Patient SexFemale